# SDR AALA202002049019

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 27,965 hours, 14,997 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000801
- Part serial: F071747
- Condition: Scored
- Location: Rt Mlg
- Part time: 27,965 hours, 14,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LAND GEAR REAR PINTLE PIN HAS SCORING ON TH RIGHT WING ATTACHMENT AREA. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
